# SDR SWIA202265018

- Difficulty date: January 24, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Part number: 600240431
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR FITTING LOCATED @ BL15.25 NEED REMOVAL AND REPLACEMENT.     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED R/H ELEVATOR FITTING LOCATED @ BL15.25 REF BOMBARDIER DWG# 601R24025, REV G, AS WELL AS CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. COMPLIED FULLY W/SKYCARD 51-900-1003-SKY.
